MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG COLONIC FTRD SET

OVESCO ENDOSCOPY AG COLONIC FTRD SET
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The claimed product was technically analyzed.Upon arrival, the clip was still on the cap and had only moved forward slightly.The cap and clip showed no abnormalities that could indicate difficult clip application.During the technical examination, the clip was easily deployed.There were also no abnormalities on the application ring indicating difficulty.The thread was wrapped around the snare shaft and pulled very tight, which most likely reduced the force exerted on the ring.A review of the production-related documentation revealed no abnormalities.A manufacturing-related defect can therefore be excluded with high probability.User reports stated that the view of the ring was obstructed by the amount of tissue mobilized into the cap.The instructions for use state that the ring must remain visible and be observed during clip deployment.This was not the case here due to tissue in the cap.Furthermore, it was not verified whether the clip had been successfully deployed before resection.
 
Event or Problem Description
The cftrd was used for a full-thickness resection following emr to remove a high-grade adenoma.Assuming successful clip application, the resection was performed.Subsequently, non-deployment of the clip was detected.The resulting perforation was closed with a clip and sutures during the same procedure.

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tübingen, baden-wuerttemberg 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
baden-wuerttemberg 72076
GM   72076
Manufacturer Contact
friedrich-miescher-str. 9
tübingen, baden-wuerttemberg 72076
MDR Report Key25315520
Report Number3006696607-2026-00007
Device Sequence Number9985825
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14
Device Catalogue Number200.70
Device Lot Number857454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown